MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 STANDARD 6MM X 30CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 STANDARD 6MM X 30CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035466300
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/16/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.Visual and microscopic analysis of the device revealed that the main coil was physically detached from the returned delivery wire.The main coil itself was not returned.The proximal contact was found to be kinked, the delivery wire was kinked/ bent at multiple locations and was damaged at the distal end.The functional testing was not able to be executed due to the device current conditions, but available information confirmed that the device was in good condition prior to use.It is probable that manipulation during the procedure caused the kinks observed on the proximal contact and the delivery wire.However, the cause for the physical break of the main coil and the observed stretching on the distal delivery wire were not able to be determined.
 
Event or Problem Description
Analysis of the investigation results revealed that the main coil prematurely detached/separated inside patient.The procedure was successfully completed with no patient consequences.

Brand Name
TARGET 360 STANDARD 6MM X 30CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key6029130
Report Number3008881809-2016-00211
Device Sequence Number19292330
Product Code HCG
UDI-Device Identifier07613252239444
UDI-Public(01)07613252239444(17)181130(10)18720139
Combination Product (Y/N)N
Initial Reporter CountryHU
PMA/510(K) Number
K112385
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/16/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2018
Device Catalogue NumberM0035466300
Device Lot Number18720139
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/31/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2016
Initial Report FDA Received Date10/13/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR SL-10 ((B)(4))
Patient Age69